# SDR AALA994036

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 783
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND SMALL CRACK IN VERTICAL LEG OF FLOORBEAM AT STATION 783 RBL 11.06 AND LBL 11.06.  REMOVED DAMAGED SECTION OF FLOORBEAM.  SPLICED IN NEW SECTION OF FLOORBEAM.  INSTALLED ALL REPAIR PARTS WET WITH BMS 5-95.  (M)
